# SDR UALA2013052903732

- Difficulty date: May 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,207 hours, 10,210 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 1126
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  REPLACED PRSOV CONTROLLER PER MM AND OPS CHECK OKAY.
